Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

A generalization of Karamata's theorem on the asymptotic behavior of integrals


Authors: V. V. Buldygin and V. V. Pavlenkov
Translated by: O. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 81 (2010).
Journal: Theor. Probability and Math. Statist. 81 (2010), 15-26
MSC (2010): Primary 26A12, 26A48; Secondary 34C41
Published electronically: January 14, 2011
MathSciNet review: 2667306
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of Karamata's theorem on the asymptotic behavior of integrals of regularly varying functions with components is obtained in the paper.


References [Enhancements On Off] (What's this?)

  • 1. S. Aljančić and D. Aranđelović, 0-regularly varying functions, Publ. Inst. Math. (Beograd) (N.S.) 22(36) (1977), 5–22. MR 0466438
  • 2. V. G. Avakumović, Uber einen O-Inversionssatz, Bull. Int. Acad. Youg. Sci. 1936, no. 29-30, 107-117.
  • 3. N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular variation, Encyclopedia of Mathematics and its Applications, vol. 27, Cambridge University Press, Cambridge, 1987. MR 898871
  • 4. V. V. Buldygin, O. I. Klesov, and J. G. Steinebach, On factorization representations for Avakumović-Karamata functions with nondegenerate groups of regular points, Anal. Math. 30 (2004), no. 3, 161–192 (English, with English and Russian summaries). MR 2093756, 10.1023/B:ANAM.0000043309.79359.cc
  • 5. L. de Haan, On regular variation and its application to the weak convergence of sample extremes, Mathematical Centre Tracts, vol. 32, Mathematisch Centrum, Amsterdam, 1970. MR 0286156
  • 6. J. Karamata, Sur un mode de croissance régulière des fonctions, Mathematica (Cluj) 4 (1930), 38-53.
  • 7. J. Karamata, Sur un mode de croissance régulière. Théorèmes fondamentaux, Bull. Soc. Math. France 61 (1933), 55–62 (French). MR 1504998
  • 8. Eugene Seneta, Regularly varying functions, Lecture Notes in Mathematics, Vol. 508, Springer-Verlag, Berlin-New York, 1976. MR 0453936

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 26A12, 26A48, 34C41

Retrieve articles in all journals with MSC (2010): 26A12, 26A48, 34C41


Additional Information

V. V. Buldygin
Affiliation: Department of Mathematical Analysis and Probability Theory, National Technical University of Ukraine (“KPI”), Peremogy Avenue 37, Kyiv 03056, Ukraine
Email: matan@ntu-kpi.kiev.ua

V. V. Pavlenkov
Affiliation: Department of Mathematical Analysis and Probability Theory, National Technical University of Ukraine (“KPI”), Peremogy Avenue 37, Kyiv 03056, Ukraine

DOI: https://doi.org/10.1090/S0094-9000-2010-00806-4
Keywords: Regularly varying functions, Karamata’s theorem, asymptotic behavior of integrals, oscillating functions
Received by editor(s): November 3, 2009
Published electronically: January 14, 2011
Article copyright: © Copyright 2010 American Mathematical Society